My husband is on a skew of drugs. Geodon, Trazadon, Lamictal, zoloft, and klonopin. He has to take his Geodon with supper because it has to be consumed with a 500 cal meal or your body only absorbes half of the mgs, but sometimes it makes him groggy, others not....when he is groggy he eats a lot! I mean a lot. Tonight was a groggy night. He ate, after supper, 2 PB&J sandwhiches, a bowl of cereal and pork rinds (yuk) and I asked him why he was eating so much and he said he didnt know. I have noticed that when he is in the groggy geodon state he eats a lot, well also, when he gets in this state....no better to explain than say he acts and looks like he is drunk....he gets mean. Snappy at me. I just dont know about this. He takes all the other meds before bed because they knock him out....but I am just not sure what to do or how to handle his actions when he is groggy from his geodon. Its weird too because it can only be like 1 a week or so that this happens. Any insight?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...